ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.

The Tower of Stochastic

Kutateladze, S. S.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 1.
Language: Russian Download the full text  
For citation: Kutateladze S. S. The Tower of Stochastic. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], 2011, vol. 13, no. 1, pp. 80-81.


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт